Buy it Again
Signature Care Mucus Relief Daytime & Nighttime Pack Softgel - 24 Count

Signature Care Mucus Relief Daytime & Nighttime Pack Softgel - 24 Count

Acetaminophen, Maximum Strength, 325 mg, Daytime/Nighttime, Softgels

Other Information: (Daytime): Swallow whole; do not crush, chew, or dissolve. Store between 59-86 degrees F (15-30 degrees C). avoid excessive heat. (Nighttime): Swallow whole; do not crush, chew, or dissolve. Store between 59-86 degrees F (15-30 degrees C). Avoid excessive heat. Misc: 16 softgels (Liquid-filled capsules). Day Time: Mucus relief; severe cold. Pain reliever/fever reducer. Dextromethorphan HBr 10 mg. Cough suppressant. Guaifenesin 200 mg. Expectorant. Phenylephrine HCl 5 mg. Nasal decongestant. Relieves aches, fever & sore throat. Controls cough. Relives nasal & chest congestion. Thins & loosens mucus. 8 softgels (Liquid-filled capsules). Night Time: Pain reliever/fever reducer. Dextromethorphan HBr 10 mg. Cough suppressant. Doxylamine succinate 6.25 mg. Antihistamine. Phenylephrine HCl 5 mg. Nasal decongestant. Relieves aches, fever & sore throat. Controls cough. Relieves nasal congestion. Relieves runny nose & sneezing. Compare to the active ingredients in Maximum Str
Active Ingredients: (Daytime) (In Each Softgel): Acetaminophen (325 mg), (Daytime): Dextromethorphan HBr (10 mg), (Daytime): Guaifenesin (200 mg), (Daytime): Phenylephrine HCl (5 mg). (Nighttime) (In Each Softgel): Acetaminophen (325 mg), (Nighttime): Dextromethorphan HBr (10 mg), (Nighttime): Doxylamine Succinate (200 mg), (Nighttime): Phenylephrine HCl (5 mg). (Daytime): Purposes: Pain Reliever/Fever Reducer, (Daytime): Cough Suppressant, (Daytime): Expectorant, (Daytime): Nasal Decongestant. (Nighttime): Purposes: Pain Reliever/Fever Reducer, (Nighttime): Cough Suppressant, (Nighttime): Antihistamine, (Nighttime): Nasal Decongestant. Inactive Ingredients: (Daytime): FD&C Red 40 FD&C Yellow 6, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitan, Sorbitol, Titanium Dioxide. (Nighttime): D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorb
Product Attributes
Warning Contains: Warnings: Allergy alert: (Daytime): Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: (Daytime): This product contains acetaminophen. Severe liver damage may occur if you take: more than 4,000 mg of acetaminophen in 24 hours; with other drugs containing acetaminophen; 3 or more alcoholic drinks every day while using this product. Sore throat warning: (Daytime): If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: (Daytime): with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxid
Directions Directions: (Daytime): Do not take more than directed (see Overdose warning). Do not take more than 12 softgels (Daytime and Nighttime) in any 24-hour period. When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing. (Nighttime): Do not take more than directed (see Overdose warning). Do not take more than 12 softgels (Daytime and Nighttime) in any 24-hour period. When using other Daytime or Nighttime products, carefully read each label to ensure correct dosing. Keep outer carton for complete warnings and product information. (Daytime): Adults and Children 12 Years of Age: (Daytime): Take 2 softgels every 4 hours. (Daytime): Children Under 12 Years of Age: (Daytime): Do not use. (Nighttime): Adults and Children 12 Years of Age and Older: (Nighttime): Take 2 softgels every 4 hours. (Nighttime): Children Under 12 Years of Age: (Nighttime): Do not use.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.